Alert archive / Utah / Winter Storm Watches in 2021
Winter Storm Watch 3, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this winter storm watch at Feb 12, 2021, 2:36 PM MST. It took effect at Feb 13, 2021, 5:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 12, 2021, 2:36 PM MST (21:36 UTC)
- In effect from
- Feb 13, 2021, 5:00 PM MST
- Expired
- Feb 13, 2021, 3:45 AM MST
- In force
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted.
282 WWUS45 KSLC 122136 WSWSLC URGENT - WINTER WEATHER MESSAGE National Weather Service Salt Lake City UT 236 PM MST Fri Feb 12 2021 UTZ517-518-130600- /O.CAN.KSLC.WW.Y.0007.000000T0000Z-210213T0000Z/ /O.UPG.KSLC.WS.A.0002.210213T1900Z-210214T1800Z/ /O.NEW.KSLC.WS.W.0003.210213T1200Z-210214T1800Z/ Central Mountains-Southern Mountains- Including the cities of Cove Fort, Koosharem, Fish Lake, Loa, Panguitch, and Bryce Canyon 236 PM MST Fri Feb 12 2021 ...WINTER STORM WARNING IN EFFECT FROM 5 AM SATURDAY TO 11 AM MST SUNDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... * WHAT...Heavy snow expected. Total snow accumulations of 10 to 20 inches with locally higher amounts. * WHERE...Central Mountains and Southern Mountains. * WHEN...From 5 AM Saturday to 11 AM MST Sunday. * IMPACTS...Travel could be very difficult. Winter driving conditions are expected along portions of I-15 and I-70. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ010-130600- /O.CAN.KSLC.WW.Y.0007.000000T0000Z-210213T0000Z/ /O.UPG.KSLC.WS.A.0002.210213T1500Z-210214T1800Z/ /O.NEW.KSLC.WW.Y.0008.210213T1200Z-210214T1800Z/ Wasatch Plateau/Book Cliffs- Including the city of Scofield 236 PM MST Fri Feb 12 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM SATURDAY TO 11 AM MST SUNDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... * WHAT...Snow expected. Total snow accumulations of 6 to 12 inches. * WHERE...Wasatch Plateau/Book Cliffs. * WHEN...From 5 AM Saturday to 11 AM MST Sunday. * IMPACTS...Winter driving conditions can be expected on all high elevation routes through the Wasatch Plateau and Book Cliffs. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ007>009-130600- /O.UPG.KSLC.WS.A.0002.210213T1500Z-210214T1800Z/ /O.NEW.KSLC.WW.Y.0008.210213T1200Z-210214T1800Z/ /O.CON.KSLC.WS.W.0002.000000T0000Z-210213T0600Z/ Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains- Including the cities of Woodruff, Randolph, Alta, Brighton, and Mirror Lake Highway 236 PM MST Fri Feb 12 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM SATURDAY TO 11 AM MST SUNDAY... * WHAT...For the Winter Storm Warning, heavy snow. Additional snow accumulations of up to two inches. For the Winter Weather Advisory, snow expected. Total snow accumulations of 5 to 15 inches with locally higher amounts especially across the Upper Cottonwoods. * WHERE...Wasatch Mountains I-80 North, Wasatch Mountains South of I-80 and Western Uinta Mountains. * WHEN...For the Winter Storm Warning, until 11 PM MST this evening. For the Winter Weather Advisory, from 5 AM Saturday to 11 AM MST Sunday. * IMPACTS...Winter driving conditions can be expected across all high elevation routes through this evening and again Saturday into Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ006-130600- /O.UPG.KSLC.WS.A.0002.210213T1500Z-210214T1800Z/ /O.NEW.KSLC.WW.Y.0008.210213T1200Z-210214T1800Z/ Wasatch Mountain Valleys- Including the cities of Huntsville, Park City, and Heber City 236 PM MST Fri Feb 12 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM SATURDAY TO 11 AM MST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches with locally higher amounts for the Ogden Valley. * WHERE...Wasatch Mountain Valleys. * WHEN...From 5 AM Saturday to 11 AM MST Sunday. * IMPACTS...Winter driving conditions can be expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ015-016-130600- /O.NEW.KSLC.WS.A.0003.210214T0000Z-210214T1800Z/ West Central Utah-Southwest Utah- Including the cities of Delta, Fillmore, Beaver, Cedar City, and Milford 236 PM MST Fri Feb 12 2021 ...WINTER STORM WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING MAINLY ALONG THE I-15 CORRIDOR... * WHAT...Heavy snow possible mainly along the I-15 corridor. Total snow accumulations of 4 to 8 inches possible with lesser amounts west of the I-15 corridor. * WHERE...West Central Utah and Southwest Utah. * WHEN...From Saturday afternoon through Sunday morning. * IMPACTS...Travel could be very difficult along I-15. Winter driving conditions are expected. * ADDITIONAL DETAILS...The heaviest snow will remain in far eastern portions of Iron, Beaver and Millard County near I-15. Accumulations are expected to substantially decrease further west in these counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
2 follow-up statements
138 WWUS45 KSLC 130317 WSWSLC URGENT - WINTER WEATHER MESSAGE National Weather Service Salt Lake City UT 817 PM MST Fri Feb 12 2021 UTZ007>009-131130- /O.CAN.KSLC.WS.W.0002.000000T0000Z-210213T0600Z/ /O.CON.KSLC.WW.Y.0008.210213T1200Z-210214T1800Z/ Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains- Including the cities of Woodruff, Randolph, Alta, Brighton, and Mirror Lake Highway 817 PM MST Fri Feb 12 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM SATURDAY TO 11 AM MST SUNDAY... ...WINTER STORM WARNING IS CANCELLED... * WHAT...The Winter Storm Warning has been canceled for the remainder of the evening as additional impacts from snowfall will remain minimal. For the Winter Weather Advisory, snow expected. Total snow accumulations of 5 to 15 inches with locally higher amounts especially across the Upper Cottonwoods. * WHERE...Western Uinta Mountains, Wasatch Mountains South of I- 80 and Wasatch Mountains I-80 North. * WHEN...From 5 AM Saturday to 11 AM MST Sunday. * IMPACTS...Winter driving conditions can be expected across all high elevation routes beginning once again Saturday morning, lasting through Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ517-518-131130- /O.CON.KSLC.WS.W.0003.210213T1200Z-210214T1800Z/ Central Mountains-Southern Mountains- Including the cities of Cove Fort, Koosharem, Fish Lake, Loa, Panguitch, and Bryce Canyon 817 PM MST Fri Feb 12 2021 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 AM SATURDAY TO 11 AM MST SUNDAY... * WHAT...Heavy snow expected. Total snow accumulations of 10 to 20 inches with locally higher amounts. * WHERE...Central Mountains and Southern Mountains. * WHEN...From 5 AM Saturday to 11 AM MST Sunday. * IMPACTS...Travel could be very difficult. Winter driving conditions are expected along portions of I-15 and I-70. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ006-010-131130- /O.CON.KSLC.WW.Y.0008.210213T1200Z-210214T1800Z/ Wasatch Mountain Valleys-Wasatch Plateau/Book Cliffs- Including the cities of Huntsville, Park City, Heber City, and Scofield 817 PM MST Fri Feb 12 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM SATURDAY TO 11 AM MST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 6 to 12 inches. * WHERE...Wasatch Plateau/Book Cliffs. * WHEN...From 5 AM Saturday to 11 AM MST Sunday. * IMPACTS...Winter driving conditions can be expected on all high elevation routes through the Wasatch Plateau and Book Cliffs. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ015-016-131130- /O.CON.KSLC.WS.A.0003.210214T0000Z-210214T1800Z/ West Central Utah-Southwest Utah- Including the cities of Delta, Fillmore, Beaver, Cedar City, and Milford 817 PM MST Fri Feb 12 2021 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING MAINLY ALONG THE I-15 CORRIDOR... * WHAT...Heavy snow possible mainly along the I-15 corridor. Total snow accumulations of 4 to 8 inches possible with lesser amounts west of the I-15 corridor. * WHERE...West Central Utah and Southwest Utah. * WHEN...From Saturday afternoon through Sunday morning. * IMPACTS...Travel could be very difficult along I-15. Winter driving conditions are expected. * ADDITIONAL DETAILS...The heaviest snow will remain in far eastern portions of Iron, Beaver and Millard County near I-15. Accumulations are expected to substantially decrease further west in these counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
008 WWUS45 KSLC 131045 WSWSLC URGENT - WINTER WEATHER MESSAGE National Weather Service Salt Lake City UT 345 AM MST Sat Feb 13 2021 UTZ015-131930- /O.UPG.KSLC.WS.A.0003.210214T0000Z-210214T1800Z/ /O.EXB.KSLC.WS.W.0003.210214T0000Z-210214T1800Z/ West Central Utah- Including the cities of Delta and Fillmore 345 AM MST Sat Feb 13 2021 ...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST SUNDAY MAINLY ALONG THE I-15 CORRIDOR... * WHAT...Heavy snow expected mainly along the I-15 corridor. Total snow accumulations of 2 to 6 inches. * WHERE...West Central Utah. * WHEN...From 5 PM this afternoon to 11 AM MST Sunday. * IMPACTS...Travel could be very difficult along I-15. Winter driving conditions are expected. * ADDITIONAL DETAILS...The heaviest snow will remain in far eastern portions of Millard County near I-15. Accumulations are expected to substantially decrease further west in this county. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ517-518-131930- /O.CON.KSLC.WS.W.0003.210213T1200Z-210214T1800Z/ Central Mountains-Southern Mountains- Including the cities of Cove Fort, Koosharem, Fish Lake, Loa, Panguitch, and Bryce Canyon 345 AM MST Sat Feb 13 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... * WHAT...Heavy snow expected. Total snow accumulations of 10 to 20 inches. Winds gusting as high as 45 mph. * WHERE...Southern Mountains and Central Mountains. * WHEN...Until 11 AM MST Sunday. * IMPACTS...Travel could be very difficult. Winter driving conditions are expected along portions of I-15 and I-70. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ016-131930- /O.UPG.KSLC.WS.A.0003.210214T0000Z-210214T1800Z/ /O.EXB.KSLC.WW.Y.0008.210214T0000Z-210214T1800Z/ Southwest Utah- Including the cities of Beaver, Cedar City, and Milford 345 AM MST Sat Feb 13 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST SUNDAY MAINLY ALONG THE I-15 CORRIDOR... * WHAT...Snow expected mainly along the I-15 corridor. Total snow accumulations of 2 to 4 inches. * WHERE...Southwest Utah. * WHEN...From 5 PM this afternoon to 11 AM MST Sunday. * IMPACTS...Winter driving conditions are expected along I-15. * ADDITIONAL DETAILS...The heaviest snow will remain in far eastern portions of Iron and Beaver Counties near I-15. Accumulations are expected to substantially decrease further west in these counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ WYZ021-131930- /O.EXA.KSLC.WW.Y.0008.210213T1200Z-210214T1800Z/ Southwest Wyoming- Including the city of Evanston 345 AM MST Sat Feb 13 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM MST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 5 inches. * WHERE...Southwest Wyoming. * WHEN...Until 11 AM MST Sunday. * IMPACTS...Winter driving conditions can be expected along I-80. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Wyoming Department of Transportation, visit http://www.wyoroad.info or dial 511. && $$ UTZ007>010-131930- /O.CON.KSLC.WW.Y.0008.210213T1200Z-210214T1800Z/ Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Including the cities of Woodruff, Randolph, Alta, Brighton, Mirror Lake Highway, and Scofield 345 AM MST Sat Feb 13 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 8 to 14 inches with locally higher amounts in the upper Cottonwoods. * WHERE...Wasatch Plateau/Book Cliffs, Western Uinta Mountains, Wasatch Mountains South of I-80 and Wasatch Mountains I-80 North. * WHEN...Until 11 AM MST Sunday. * IMPACTS...Winter driving conditions can be expected on all high elevation routes through the Wasatch Plateau and Book Cliffs. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ UTZ006-131930- /O.CON.KSLC.WW.Y.0008.210213T1200Z-210214T1800Z/ Wasatch Mountain Valleys- Including the cities of Huntsville, Park City, and Heber City 345 AM MST Sat Feb 13 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 6 inches. * WHERE...Wasatch Mountain Valleys. * WHEN...Until 11 AM MST Sunday. * IMPACTS...Winter driving conditions can be expected along I-80 and I-84. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For graphical depictions of the snowfall forecast, including Official NWS Forecast, High End Amount, and Low End Amount, visit weather.gov/slc/winter. For winter road conditions from the Utah Department of Transportation, visit http://www.udottraffic.utah.gov/roadweatherforecast.aspx or dial 511. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this winter storm watch went out at Feb 12, 9:49 AM MST, 4 hours 47 minutes earlier.
Area forecast discussion, Feb 12, 9:49 AM MST, 4 hours 47 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
949 AM MST Fri Feb 12 2021
.SYNOPSIS...An active pattern will continue to bring several storms
to the region. The next storm will impact the area this weekend,
followed by yet another storm early next week.
&&
.DISCUSSION...The first in a series of winter storms is impacting
the region this morning. The upper level low is currently located
west of Las Vegas and will continue to shift southeastward through
the afternoon.
Precipitation observations through about 9 AM this morning show
the highest amounts in areas that favor upslope southwesterly
flow, with the greatest snow totals across locations like
Snowbasin and the northern Wasatch Mountains.
Upper level flow is gradually shifting to the northwest...and this
combined with deep moisture and relatively unstable
conditions...will support additional precipitation in
northwesterly facing slopes such as the upper Cottonwoods through
the afternoon.
Additionally, the surface/mid-level boundary associated with the
previously mentioned upper level low is supporting the develop of
relatively widespread precipitation across southern Utah. This
will gradually shift eastward through early afternoon.
Current suite of headlines is on track and no changes are planned
at this time. Will assess upgrading the winter storm watches for
the weekend storm with the afternoon package.
Updated the PoP grids this morning to increase the threat across
southern Utah. Additional updates may be necessary.
&&
.AVIATION...VFR conditions will continue at KSLC through about 13-
15Z Saturday morning, at which time MVFR conditions are expected
with a 40% chance of IFR conditions. Southeast winds are expected to
shift to NW about 18-19Z then back to southerly between 03-05Z
tonight. NW winds could gust over 15 kts between 20 and 23Z this
afternoon.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Winter Storm Warning until 11 PM MST this evening for UTZ007>009.
Winter Storm Watch from Saturday morning through Sunday morning
for UTZ006>010.
Winter Weather Advisory until 5 PM MST this afternoon for UTZ010-
517-518.
Winter Storm Watch from Saturday afternoon through Sunday
morning for UTZ517-518.
WY...None.
&&
Kruse/Struthwolf
For more information from NOAA's National Weather Service
visit... http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpHazardous weather outlook, Feb 12, 6:53 AM MST, 7 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Salt Lake City UT 653 AM MST Fri Feb 12 2021 UTZ001>016-019>021-517-518-WYZ021-131400- Cache Valley/Utah Portion-Northern Wasatch Front- Salt Lake and Tooele Valleys-Southern Wasatch Front- Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys- Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Western Uinta Basin-Castle Country-San Rafael Swell- Sanpete/Sevier Valleys-West Central Utah-Southwest Utah- Utahs Dixie and Zion National Park-South Central Utah- Glen Canyon Recreation Area/Lake Powell-Central Mountains- Southern Mountains-Southwest Wyoming- 653 AM MST Fri Feb 12 2021 This Hazardous Weather Outlook is for the western two thirds of Utah and southwest Wyoming. .DAY ONE...Today and Tonight Valley rain this morning will gradually decrease late this morning and into the early afternoon. Moderate to heavy snow will continue over the mountains today, especially across the north. This snow will impact travel across mountain routes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Another storm system will cross the area late Saturday morning through Sunday morning, with another round of moderate to significant snow for all mountain areas. Many valleys may begin as snow or a rain/snow mix, then transition to rain or a rain/snow mix by late morning. Snow will become the predominant precipitation type Saturday night behind a cold front. Generally minor accumulations are expected in the valleys except for areas over 5000-5500 feet which could potentially see more significant accumulations. Gusty canyon winds will be possible both along the Wasatch Front and in Washington County late Saturday night into Sunday morning. The active weather pattern continues with another storm late Monday into Wednesday bringing another potential for accumulating snow in the valleys and significant snow for the mountains. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information from NOAA/s National Weather Service visit... http://weather.gov/saltlakecity For information on potential road travel impacts visit... http://www.udottraffic.utah.gov/roadweatherforecast.aspx
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 2:36 PM MST | Winter Storm Warning | SLC | 43 hr | |
| Feb 12, 2:36 PM MST | Winter Weather Advisory | SLC | 43 hr |
Nearby
Winter Storm Watches in Utah, 2021Every winter storm watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.